# SDR VNAA2012091100008

- Difficulty date: September 11, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 19,852 hours, 20,347 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Open
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CARGO DOOR CAUTION MESSAGE IN FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  HANDLE WAS CONFIRMED OPEN BY GROUND PERSONNEL.  MAINTENANCE CLOSED CARGO DOOR HANDLE AND INSPECTED CARGO DOOR USING AIRCRAFT MAINTENANCE MANUALS.  NO DEFECT FOUND.  AIRCRAFT RELEASED FOR SERVICE.
